# SDR 2005FA0000656

- Difficulty date: April 23, 2005
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N4934U
- Make and model: Cessna 210E
- Aircraft serial: 21058634
- Engine: Cont IO520*
- System (JASC): 3210 · Main Landing Gear
- Part: Saddle
- Part number: 124142312
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED BOTH MLG SADDLES AT ANNUAL INSP.  BOTH WERE FOUND TO HAVE HAIR LINE CRACKS IN RADIUS ABOVE IB V-BOLT HOLE USING DYE PENETRANT INSPECTION METHOD.  (K)
